# SDR CA090407011

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 321 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Illuminated
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ENGINE CHIP LIGHT `FLICKERING` ON FINAL LEG OF DAY.  ENGINE OIL SYS FLUSHED, OIL COOLERS REPLACED, ENGINE OIL FILTER REPLACED, AND OIL SAMPLES SENT FOR ANALYSIS. ACFT RETURNED TO SERVICE IAW MM.
